# SDR CHQA200800235

- Difficulty date: December 2, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 16,504 hours, 12,922 cycles
- Engine: Allsn AE3007A
- Engine time: 11,425 hours, 10,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 17873
- Condition: Discharged
- Location: Emergency Light
- Part time: 16,667 hours, 14,409 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY LIGHTS DO NOT OPERATE WHEN TESTED.  THE EMERGENCY BATTERY WAS REPLACED IAW EMB 145 AMM 33-50-04 AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
